Topological Methods in Nonlinear Analysis

Pullback attractors for a non-autonomous semilinear degenerate parabolic equation

Xin Li, Chunyou Sun, and Feng Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the pullback attractors for a non-autonomous semilinear degenerate parabolic equation $u_{t}-{\rm div}(\sigma(x)\nabla u)+ f(u)=g(x,t)$ defined on a bounded domain $\Omega\subset \mathbb{R}^N$ with smooth boundary. We provide that the usual $(L^{2}(\Omega), L^{2}(\Omega))$ pullback $\mathscr{D}_{\lambda}$-attractor indeed can attract the $\mathscr{D}_{\lambda}$-class in $L^{2+\delta}(\Omega)$, where $\delta \in [0, \infty)$ can be arbitrary.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 47, Number 2 (2016), 511-528.

Dates
First available in Project Euclid: 13 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1468413750

Digital Object Identifier
doi:10.12775/TMNA.2016.011

Mathematical Reviews number (MathSciNet)
MR3559918

Zentralblatt MATH identifier
1368.35162

Citation

Li, Xin; Sun, Chunyou; Zhou, Feng. Pullback attractors for a non-autonomous semilinear degenerate parabolic equation. Topol. Methods Nonlinear Anal. 47 (2016), no. 2, 511--528. doi:10.12775/TMNA.2016.011. https://projecteuclid.org/euclid.tmna/1468413750


Export citation

References

  • C.T. Anh and T.Q. Bao, Pullback attractors for a non autonomous semilinear degenerate parabolic equation, Glasgow Math. J. 52 (2010), 537–554.
  • C.T. Anh, T.Q. Bao and L.T. Thuy, Regularity and fractal dimension of pullback attractors for a non autonomous semilnear degenerate parabolic equation, Glasgow Math. J. 55 (2013), 431–448.
  • H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011.
  • P. Caldiroli and R. Musina, On a variational degenerate elliptic problem, Nonlinear Differential Equations Appl. 7 (2000), 1187–199.
  • A.C. Cavalheiro, Weighted Sobolev spaces and degenerate elliptic equations, Bol. Soc. Parana. Mat. 26 (2008), 117–132.
  • A.N. Carvalho, J.A. Langa and J.C. Robinson, Attractors for infinite-dimensional non-autonomous dynamical systems, Applied Mathematical Sciences, Springer–Verlag New York Inc., 2012.
  • T. Caraballo, G. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non autonomous dynamical systems, Nonlinear Anal.64 (2006), 484–498.
  • E. Dibenedetto, Degenerate Parabolic Equations, Universitext, Springer–Verlag, New York, 1993.
  • N.I. Karachalios and N.B. Zographopoulos, On the dynamics of a degenerate parabolic equation\rom: Global bifurcation of stationary states and convergence, Calc. Var. Partial Differential Equations 25 (2006), 361–393.
  • ––––, Global attractors and convergence to equilibrium for degenerate Ginzburg-Landau and parabolic equations, Nonlinear Anal. 63 (2005), 1749–1768.
  • P. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Mathematical Surveys and Monographs, Vol. 176, 2011.
  • H. Li, S. Ma and C. Zhong, Long-time behavior for a class of degenerate parabolic equations, Discrete Contin. Dyn. Syst. 34 (2014), 2873–2892.
  • G. Lukaszewicz, On pullback attractors in $L^{p}$ for non-autonomous reaction-diffusion equations, Nonlinear Anal. 73 (2010), 350–357.
  • D. Monticelli and K. Payne, Maximum principles for weak solutions of degenerate elliptic equations with a uniformly elliptic direction, J. Differential Equations 274 (2009), 1993–2026.
  • F. Paronetto, Some new results on the convergence of degenerate elliptic and parabolic equations, J. Convex Anal. 9 (2002), 31–54.
  • C. Sun and Y. Yuan, $L^p$-type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A 145A (2015), 1029–1052.
  • R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, New York, Springer–Verlag, 1977.
  • C. Wang and J. Yin, Evolutionary weighted $p$-Laplacian with boundary degeneracy, J. Differential Equations 237 (2007), 421–445.
  • M. Yang and P. Kloeden, Random attractors for stochastic semi-linear degenerate parabolic equations, Nonlinear Anal. Real World Appl. 12 (2011), 2811–2821.
  • W. Zhao, Regularity of random attractors for a degenerate parabolic equations driven by additive noises, Appl. Math. Comput. 239 (2014), 358–374.